Doctor insights on:
Impossible to say: Just from what you are saying. If you took more than was prescribed and have run out, you are likely physically dependent on the opiate, and headaches and nausea can be symptoms of withdrawal. If you took more because it was not relieving your pain as prescribed, then you need to talk to the prescribing physician. You may need to speak with a physician trained in addiction treatment. ...Read more
Impossible to say: But if you have been taking any kind of opiate for long enough, and particularly the long acting drugs like oxycontin, and especially if you are exceeding recommended doses and then ran out, nausea and headache can be part of a withdrawal syndrome, but diffuse pain, diarrhea, increased sweating, severe anxiety are also likely to be present. See an addiction treatment professional for real advice. ...Read more
Histamine: All opioids have the potential to cause mast cells in the bloodstream and elsewhere to release histamine, causing itching, flushing and even outright hives, as well as nausea/vomiting and diarrhea. Oxycodone has less of this than many other opioids, but it can do it too, and some people are just sensitive to it. Taking an antihistamine may help - talk to the prescriber. ...Read more
Oxycontin: Nausea, constipation, a liking for the medication, tolerance, dependency. While Oxycontin is a good analgesic it is dangerous to use long term as it has about a 30% which is immediate release. This gives you a boost everytime you take a pill and this is bad as it leads you to like the medication, get dependent and require more frequent doses. ...Read more
Depends: If skillfully treated, usually with either Methadone or buprenorphine, it can be essentially painless and symptom-free. Usually, at least some mild withdrawal symptoms - anxiety, sweating, nausea, diarrhea, abdominal cramps, muscle aches, joint pain, chills, insomnia - will occur, again related to the level of your dependency and the adequacy of treatment. Clonidine treatment has more symptoms. ...Read more
I am taking OxyContin for pain. If I take this shortly before working out will it make me sick? I did today and almost vomited. I had eaten before.
It may make you sick: Common side effects of opioid administration are respiratory depression, nausea, vomiting and constipation. For acute pain you can replace Oxycontin with tramadol, NSAIDs or Tylenol. However, always ask your doctor for more information about medication and your individual situation. ...Read more
- Talk to a doctor live online for free
- Oxycontin experience nausea
- Why is rice giving me nausea?
- Ask a doctor a question free online
- How long will the nausea effect from my birth control pills last?
- Is it normal to feel nausea before your period?
- Severe upper right abdominal pain under rib cage belching nausea gas cause cure
- Nausea after period
- Talk to a gastroenterologist online